Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Tube fitted, spotting, sexually active, HPT negative. Is this normal?

Hi, I am 45 5 7 and weight 185. I have had a tube removed and the other tied. My period this month has been usually. I have been mostly spotting instead of a regular flow. I have been working out a lot trying to lose weight. I have been sexually active once in the last two weeks. Is this normal due to my age? Is there a possibility of pregnancy? I took two pregnancy test and both came up negative.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
thanks for the query.

Since your tubes are tied, pregnancy test is negative, less likely you are pregnant.
Symptom of spotting is due to excess estrogen causing endometrial hyperplasia.
This excess estrogen is synthesized in adipose tissue.
So obesity is the main problem. You need to reduce your weight.
Hope this helps,
Dr Nilofer
Answered: Fri, 8 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor